# SDR RAIA960706

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N567HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41085
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Birdstrike
- Location: Right
- Part time: 580 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

STL - FLT 7219 - LEFT AND RIGHT ENGINE BIRD STRIKE.  MAINTENANCE PERFORMED BORESCOPE ON LEFT ENGINE, FOUND NO DAMAGE.  MAINTENANCE REPLACED RIGHT ENGINE.  (X)
